# SDR ASOA2015081913704

- Difficulty date: August 19, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SILL BETWEEN FS349-364 AT THE FOLLOWING LOCATIONS: FS349, FS360 AND FS364.  BLENDED CORROSION AT FS 349 -FS 360 + FS 364 IAW GREO 670-53-390.  BLENDED AREA IS OUT OF ALLOWABLE LIMIT IAW REO 670-53-00-390.  COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390, REV-DATED 01/22/2014 AS WRITTEN.  COMPLIED WITH ECTC REO 690-53-21-770 AS REQUIRED.
